Large dimensional random matrices

Papers

Díaz M. y V. Pérez-Abreu
On the capacity of block multiantenna channels
IEEE Transactions on Information Theory, 63, 3, 5286-5298 (2017).

Vargas, C.
A general solution to (free) deterministic equivalents
Memorias Segundo Encuentro Matemáticos Mexicanos en el Mundo (2017). Por aparecer.

Domínguez-Molina, J.A. y Rocha-Arteaga, A.
Matrices aleatorias y la función zeta
Por aparecer Miscelánea Matemática, Sociedad Matemática Mexicana (2017).

Domínguez-Molina, J. A.
The Tracy-Widom distribution is not infinitely divisible
Statistics and Probability Letters, 123, 56-60 (2017).

Manrique, P., Pérez-Abreu, V., Roy, R.
On the universality of the non-singularity of general Ginibre and Wigner random matrices
Random Matrices: Theory and Applications, 5, no 1 1650002-21 (2016).

Díaz, M.
On the symmetries and the capacity achieving input covariance matrices of multiantenna channels
International Symposium on Information Theory (ISIT), (2016).

Arizmendi, O., Nechita I., Vargas, C.
On the asymptotic distribution of block-modified random matrices
Journal of Mathematical Physics, 57, 015216 (2016).

Belinschi S., Speicher R., Treilhard J., Vargas, C.
Operator-valued free multiplicative convolution: analytic subordination theory and applications to random matrix theory
International Mathematical Research Notices 14, 5933-5958 (2015).

Bolivar-Cimé, A., Pérez-Abreu, V.
PCA and eigen-inference for a spiked covariance model with largest eigenvalues of same asymptotic order
Brazilian Journal of Probability and Statistics 28, 255-274 (2014).

Speicher, R., Vargas, C.
Free deterministic equivalents, renctangular random matrix models and operator-valued free probability.
Random Matrices: Theory and Applications 01, 1150008 (2012). arXiv:1110.1237.

Domínguez-Molina, J.A., Rocha-Arteaga, A.  
Random matrix models of stochastic integral type for free infinitely divisible distributions
Periodica Mathematica Hungarica, Vol 64 (2), 145-160 (2012).

Domínguez-Molina, J.A., Rocha-Arteaga, A. 
El teorema de Wigner para matrices aleatorias
Miscelanea Matemática, Sociedad Matemática Mexicana, 52, 31-51 (2011).

 

Preprints !

Manrique, P., Barrera, G.
Minimum singular value of circulant random matrices using random polynomials
(Preprint 2016).